Discussions By Condition: Eye conditions


Posted In: Eye conditions 0 Replies
  • Posted By: Anonymous
  • July 21, 2007
  • 08:33 AM

Hi there,
In Dec 2006 I had two eye surgeries to replace lenses. After the surgeries I had to have laser treatment for calcification behind the eyes. Now I feel that I have blinkers on the sides of my eyes. Does anyone one know what the causes of this could be.
I am going for two more operations where they will be placing new lenses on top of the replaced lenses. Will this rectify the problem?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?